PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 22 | 2 | 225-232
Tytuł artykułu

Controllability theorem for nonlinear dynamical systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some sufficient conditions for controllability of nonlinear systems described by differential equation ẋ = f(t,x(t),u(t)) are given.
Twórcy
  • Institute of Mathematics, University of Zielona Góra, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] C.J. Himmelberg, Measurable relations, Fund. Math., 87 (1975), 53-72.
  • [2] M. Kisielewicz, Some remarks on boundary value problem for differential inclusions, Discuss. Math. Differ. Incl., 17 (1997), 43-49.
  • [3] M. Kisielewicz, Differential Inclusions and Optimal Control, PWN - Kluwer Acad. Publ. (1991).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1039
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.